ON A LARGE SAMPLE PROBLEM IN NONLINEAR REGRESSION

Chunling Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

Assume that in the nonlinear regression model, independent variable sequence {xi, i ≥ 1} is a known constant-vector sequence. This article proposes a condition on {xi}, which can be tested and verified easily. The condition is essential for proving the consistency and asymptotic normality of the estimator.
Original languageEnglish
Pages (from-to)385-394
Number of pages10
JournalActa Mathematica Scientia
Volume26
Issue number3
DOIs
Publication statusPublished - 27 Sep 2006
Externally publishedYes

Keywords

  • equicontinuous
  • large sample theory
  • Nonlinear regression
  • w.p.1.

ASJC Scopus subject areas

  • Mathematics(all)

Cite this